# SDR MALA964977

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC710
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31025408
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

TOL/DTW - FLT 3328 - IN CRUISE FLIGHT, THE LEFT ENGINE CHIP DETECTOR LIGHT ILLUMINATED.  THE CREW PERFORMED QUICK REFERENCE PROCEDURES.  (X)
